# SDR QXEA2009021800123

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,566 hours, 4,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - EMERGENCY LIGHTS TURNED ON WITH SWITCH IN "ARM" POSITION AND NEITHER FLIGHT ATTENDANT SWITCH SELECTED.  CYCLED FWD FLT ATTENDANT SWITCH.  LIGHTS EXTINGUISHED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
